Nurofen Meltlets 200mg Orodispersible - 12 Tablets

Regular price
£3.89
Regular price
£3.99
Sale price
£3.89
Description

Nurofen Meltlets 200mg Orodispersible Tablets

Nurofen meltlets are orodispersible mint-flavored tablets containing 200mg of ibuprofen. Unlike traditional tablets or capsules, orodispersible pills dissolve in your mouth without the need for water, so they are an excellent choice if you have difficulty swallowing traditional tablets. Nurofen meltlets are safe for adults and children over 12 years of age.

Features of Nurofen meltlets 200mg orodispersible tablets

  • 12 self dissolving tablets
  • Provides relief from headache and migraine
  • Safe for adults and children over the age of 12
  • Convenient on-the-go format

Category:Analgesics
Manufacturer:RB UK

USES
For the relief of headache and migraine.

INGREDIENTS
Ibuprofen 200mg

 

DOSAGE:
12 years and over: 2 tablets, then if necessary, 1 or 2 tablets every 4 hours. Place tablet on tongue, allow it to dissolve and then swallow. No water required. No more than 6 tablets in any 24 hours. Under 12 years: not to be used

 

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS